# SDR ASAA0310210

- Difficulty date: March 25, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65207232
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FORWARD PIT DOOR BOX BEAM AT BS 490, STRINGER 19R WORN.  FABRICATED AND INSTALLED REPAIR PER SRM.  (M)
